Fourier truncation regularization method for simultaneous in…
Emerging
3
Citations29
Refs2024
Year
Search Works
Work Details
- DOI 10.1002/mma.10186
- OpenAlex ID W4397033655
- Type Article
- Language EN
- Published 18 May 2024
- Volume 47 (17)
- Pages 13221–13235
- Source Mathematical Methods in the Applied Scie…
- Publisher Wiley
- FWCI 1.94
- Countries 2
- Institutions 3
- Added 19 May 2024
- Updated 27 Sep 2026
External Links
MENU
0
Fourier truncation regularization method for simultaneous inversion in parabolic equations with convective term
Article 2024 EN Bronze
This paper aims to recover the initial value and source term simultaneously in the parabolic equations with convective term from measurements at two fixed times and . In particular, we analyze the ill‐posedness of the inverse problem and then apply the Fourier truncated regularization method to solve the inverse problem. A theoretical analysis of the error estimation for the initial value and sour…
3
Citations
29
References
4
Authors
1.94
FWCI
Citations by Year
Last 2 yearsTopics
Keywords
Authors & Affiliations
4 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Jin Wen Corresponding | Northwest Normal University (CN) | |
| 2 | Yunlong Liu | Northwest Normal University (CN) | |
| 3 | Donal O’Regan | Ollscoil na Gaillimhe – Univer… (IE) | |
| 4 | Xuejuan Ren | Tarim University (CN) |
Related Works
10Data: OpenAlex